RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 19, Number 1  


The spectra of the Laplace operators on connected compact simple Lie groups of rank 3
V. N. Berestovskii, I. A. Zubareva, V. M. Svirkin
3
Stability theorems and the second-order asymptotics in threshold phenomena for boundary functionals of random walks
A. A. Borovkov
46
The small index property and the cofinality of the automorphism group
K. Zh. Kudaibergenov
70
Existence of solutions to a nonvariational elliptic boundary value problem with parameter and discontinuous nonlinearity
V. N. Pavlenko, D. K. Potapov
91
Zero-one laws for random graphs with vertices in a Boolean cube
S. N. Popova
106
On some classes of inverse problems of recovering a source function
S. G. Pyatkov, E. I. Safonov
178
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021